# SDR 2007UALA00542

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unreliable
- Location: Lav Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND S-LAV OXYGEN MASK DOOR DID NOT OPEN WHEN MASKS WERE DEPLOYED.   REPACKED S-LAV O2 MASK.  ACCOMPLISHED DROP CHECK TO ASSURE PROPER FUNCTIONALITY.
